# SDR UALA2012043002541

- Difficulty date: April 27, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 61,992 hours, 22,543 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 255
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ELAC 2 FAULT ON CLIMB OUT OF DEN. 2ND REPEAT FAULT.  REPLACED NR 2 ELAC.  ALL TESTED OK INCLUDING SIDE STICK OPS, REF AMM 27-93-00.  ALSO, PERFORMED AFS LAND TEST, 22-97-00.
